# SDR AALA202505016604

- Difficulty date: March 31, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 35,063 hours, 15,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7502154
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN BAFFLE CLIP AT BS 500H, RBL 25. REPLACED BAFFLE CLIP PER AARD 51-00-05-1
